# SDR SWIA2018102545179

- Difficulty date: October 1, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 37,879 hours, 32,692 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Plate
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP PANEL IS CHAFED & GOUGED ON GUIDE PLATE. (C-CHECK) REMOVED AND REPLACED GUIDE PLATE. REF SRM 57-55-00, 57-00-00 AND 51-42-06, CLEARANCE CHECKED GOOD.
